# SDR ASAA2019101130993

- Difficulty date: October 11, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N923VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07861
- Aircraft time: 6,225 hours, 1,752 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sense Line
- Part number: ER9691P01
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SENSE LINE/7HA2 XDCR BRAIDED AREA LEAKING GROUNDED - YES. REMOVED AND REPLACED SENSE LINE 7HA2 PER AMM 36-11-49. NO LEAKS NOTED AT THIS TIME. OK FOR SERVICE
